EN
Mercerian theorem for four dimensional matrices
Abstract
-
Keywords
References
- A. Pringsheim, Zur theorie der zweifach unend lichen Zahlenfolgen, Math. Ann. 53 (1900), –321.
- J. Boos, Classical and Modern Methods in Summability, Oxford University Press Inc., New York, 2000.
- F. Móricz, Extensions of the spaces c and c0from single to double sequences, Acta Math. Hungar. 57 (1991), 129–136.
- F. Ba¸sar, Summability Theory and Its Applications, Bentham Science Publishers, e-books, Monographs, ·Istanbul, 2012.
- M. Mursaleen, S.A. Mohiuddine, Convergence Methods For Double Sequences and Applica- tions, Springer, New Delhi Heidelberg New York Dordrecht London, 2014.
- G.H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc. 19 (1917), –95.
- M. Unver, Characterization of multidimensional A-strong convergence, Studia Sci. Math. Hungar. 50 (1) (2013), 17–25.
- F. Móricz, B.E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Proc. Camb. Phil. Soc. 104 (1988), 283–294.
Details
Primary Language
English
Subjects
-
Journal Section
-
Publication Date
February 1, 2016
Submission Date
-
Acceptance Date
-
Published in Issue
Year 2016 Volume: 65 Number: 1
APA
Yeşilkayagil, M., & Başar, F. (2016). Mercerian theorem for four dimensional matrices. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 65(1), 147-156. https://doi.org/10.1501/Commua1_0000000750
AMA
1.Yeşilkayagil M, Başar F. Mercerian theorem for four dimensional matrices. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2016;65(1):147-156. doi:10.1501/Commua1_0000000750
Chicago
Yeşilkayagil, Medine, and Fevzi Başar. 2016. “Mercerian Theorem for Four Dimensional Matrices”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 65 (1): 147-56. https://doi.org/10.1501/Commua1_0000000750.
EndNote
Yeşilkayagil M, Başar F (February 1, 2016) Mercerian theorem for four dimensional matrices. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 65 1 147–156.
IEEE
[1]M. Yeşilkayagil and F. Başar, “Mercerian theorem for four dimensional matrices”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., vol. 65, no. 1, pp. 147–156, Feb. 2016, doi: 10.1501/Commua1_0000000750.
ISNAD
Yeşilkayagil, Medine - Başar, Fevzi. “Mercerian Theorem for Four Dimensional Matrices”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 65/1 (February 1, 2016): 147-156. https://doi.org/10.1501/Commua1_0000000750.
JAMA
1.Yeşilkayagil M, Başar F. Mercerian theorem for four dimensional matrices. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2016;65:147–156.
MLA
Yeşilkayagil, Medine, and Fevzi Başar. “Mercerian Theorem for Four Dimensional Matrices”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol. 65, no. 1, Feb. 2016, pp. 147-56, doi:10.1501/Commua1_0000000750.
Vancouver
1.Medine Yeşilkayagil, Fevzi Başar. Mercerian theorem for four dimensional matrices. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2016 Feb. 1;65(1):147-56. doi:10.1501/Commua1_0000000750
Cited By
Norm inequalities involving upper bounds for certain matrix operators on Orlicz–Euler and Orlicz–Taylor double sequence spaces
The Journal of Analysis
https://doi.org/10.1007/s41478-023-00617-zFour-dimensional generalized difference matrix and some double sequence spaces
Journal of Inequalities and Applications
https://doi.org/10.1186/s13660-017-1423-yOn the spaces ℬ𝒱𝜗0 of double sequences of bounded variation
Asian-European Journal of Mathematics
https://doi.org/10.1142/S1793557122502047On the Domain of the Four-Dimensional Sequential Band Matrix in Some Double Sequence Spaces
Mathematics
https://doi.org/10.3390/math8050789Complementary Results on the Boundedness Problem of Factorizable Four-Dimensional Matrices
Bulletin of the Malaysian Mathematical Sciences Society
https://doi.org/10.1007/s40840-018-00703-7Boundedness Problem of Four-Dimensional Matrices on the Domain Spaces of $$\mathcal {L}_p$$ L p
Results in Mathematics
https://doi.org/10.1007/s00025-019-0958-24-Dimensional Euler-Totient Matrix Operator and Some Double Sequence Spaces
Mathematical Sciences and Applications E-Notes
https://doi.org/10.36753/mathenot.733364Mann iteration and fixed point theorems for multidimensional matrix transforms with asymptotic properties
Journal of Inequalities and Applications
https://doi.org/10.1186/s13660-026-03443-6